# SDR DALA20190221090

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 887-947.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION SUPPORT ZEE BTW BS 887 TO BS 947.5 AND STR 25R AT AFT CARGO COMPARTMENT. REPLACED SUPPORT ZEE BTW BS 887 TO BS 947.5 AND STR 25R AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02 AND DRAWING 147A7500.
